# SDR CA040913005

- Difficulty date: September 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 15,126 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Part serial: 231438
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

CYLINDER HEAD CRACKED 360 DEGREES WHILE AIRCRAFT WAS IN CRUISE FLIGHT.  AIRCRAFT WAS ABLE TO MAKE IT BACK TO BASE.  CYLINDER WAS CHANGED BY KOBY'S AIRCRAFT.  IT WAS THEN GROUND RUN AND FOUND TO BE SERVICEABLE AND RETURNED TO SERVICE.
